# SDR COMA0760301

- Difficulty date: April 4, 2007
- Submitted: April 6, 2007
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- Aircraft time: 32,519 hours, 30,656 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Control Unit
- Part number: 20035008067
- Part serial: A1448
- Condition: Faulty
- Location: Bleed Air Sys
- Part time: 13,026 hours, 11,684 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5349 - RECEIVED ANTI-ICE DUCT WARNING DURING CLIMB WITH WING AND COWL ANTI-ICE ON.  REPLACED BLEED AIR LEAK CONTROL UNIT.  PERFORMED OPS CHECKS, NO FURTHER DEFECTS.
